E-Jurnal Matematika
Vol 6 No 1 (2017)

APLIKASI MODEL REGRESI SEMIPARAMETRIK SPLINE TRUNCATED (Studi Kasus: Pasien Demam Berdarah Dengue (DBD) di Rumah Sakit Puri Raharja)

NI WAYAN MERRY NIRMALA YANI (Faculty of Mathematics and Natural Sciences, Udayana University)
I GUSTI AYU MADE SRINADI (Faculty of Mathematics and Natural Sciences, Udayana University)
I WAYAN SUMARJAYA (Faculty of Mathematics and Natural Sciences, Udayana University)



Article Info

Publish Date
20 Jan 2017

Abstract

Semiparametric regression is a regression model that includes parametric components and nonparametric components in a model. The regression model in this research is truncated spline semiparametric regression with case studies of patients with Dengue Hemorrhagic Fever (DHF) at Puri Raharja Hospital during the period of January to March 2015. The best regression model estimation is obtained from the selection of optimal knots which has minimum Generalized Cross Validation (GCV) is. Parametric components in this research include age (years), body temperature (0C), platelets and hematocrit (%) as a nonparametric component. The minimum value of GCV is 0.03552045 achieved at the point of 39.6 knots, MSE value of 0.0296922; and the value of coefficient determination is 98.91%, obtained from semiparametric regression model truncated linear spline (order 2) with a single point of knots.

Copyrights © 2017






Journal Info

Abbrev

mtk

Publisher

Subject

Mathematics

Description

E-Jurnal Matematika merupakan salah satu jurnal elektronik yang ada di Universitas Udayana, sebagai media komunikasi antar peminat di bidang ilmu matematika dan terapannya, seperti statistika, matematika finansial, pengajaran matematika dan terapan matematika dibidang ilmu lainnya. Jurnal ini lahir ...